Taper--Day 10 Problems

How to stop Suboxone? How long should I be on buprenorphine? Is Suboxone withdrawal bad? How do I detox?
Post Reply
bandana
Average Poster
Average Poster
Posts: 13
Joined: Fri Jan 04, 2019 7:30 pm

Taper--Day 10 Problems

Post by bandana » Sun Mar 29, 2020 3:12 pm

I have been tapering from 24mg. I went from 8mg to 6mg 10 days ago. I felt very poorly for a few days, and then felt better from day 5-9. Suddenly on day 10, I felt like I went completely backwards. I am getting bad headaches again, specifically around my orbital bones. I have had them before, but only after going to 6 mg or less. I don't understand why I would feel fine days 5-9, and feel worse again on days 10 and 11.

Is this common in tapering? Maybe I am around the ceiling effect? Will it get better again, or am I experiencing something else?

User avatar
rule62
Moderator
Moderator
Posts: 2712
Joined: Sat Jan 01, 2011 10:35 pm
Location: Southwest

Re: Taper--Day 10 Problems

Post by rule62 » Sun Mar 29, 2020 5:44 pm

That is an odd one. Most of us had no problem with a slow and steady taper. Going from 8-6mgs should have been a breeze. Maybe go back up to 8 every 3rd or 4th day and back down to see if that helps. Just go very slow with about 2 weeks between drops. How fast have you been going?
Don't take yourself so damn seriously

bandana
Average Poster
Average Poster
Posts: 13
Joined: Fri Jan 04, 2019 7:30 pm

Re: Taper--Day 10 Problems

Post by bandana » Mon Mar 30, 2020 7:54 am

Not reducing overly fast. It has been 12 days now since I cut from 8 to 6. I woke up dizzy on morning 3, and had some headache and general body aches from day 3-5, and then seemed to move past it for 4 days. I am not getting any other serious issues from the taper, other than that very specific headache. One other thing, I am sleeping very soundly at night, and waking up extremely groggy, which is odd. I should mention that I split my dose into 2. 3mg each at 10:00 AM & PM.

As I describe it as a headache, maybe I'm not even doing it justice. It radiates out from my temples/orbital bones (mostly my left temple) and sometimes my entire face hurts. I have never had migraines, but I wonder if this is what they feel like?

It does seem like the "headaches" are being caused by the suboxone. Before I take my morning dose, the headache is there, but gets worse after taking my dose. It is leading me to believe that it isn't that I am experiencing any sort of withdrawal, but that the suboxone is somehow causing these weird headaches suddenly. I have been taking it for a couple of years now, and this only started a couple of weeks ago.

I have a doc appointment tomorrow, so I'm hoping someone will have some idea of what might be going on, before I see her. She is very nice and wants to be helpful, but I get the sense that she really doesn't understand how suboxone works sometimes.

Post Reply